# SDR SWAA075361

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 64,844 hours, 59,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6549892
- Condition: Cracked
- Location: Bs 1016 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STR 5R.  REPAIRED BULKHEAD PER SRM.
